# SDR ASOA2014061010657

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 26,301 hours, 18,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5150
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-17.  OPS CHECKED GOOD.
